Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 42, Number 1 (2013), 51-75.
Periodic solutions of a forced relativistic pendulum via twist dynamics
We prove the existence of at least two geometrically different periodic solutions with winding number $N$ for the forced relativistic pendulum. The instability of a solution is also proved. The proof is topological and based on the version of the Poincaré-Birkhoff theorem by Franks. Moreover, with some restriction on the parameters, we prove the existence of twist dynamics.
Topol. Methods Nonlinear Anal., Volume 42, Number 1 (2013), 51-75.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Marò, Stefano. Periodic solutions of a forced relativistic pendulum via twist dynamics. Topol. Methods Nonlinear Anal. 42 (2013), no. 1, 51--75. https://projecteuclid.org/euclid.tmna/1461247292